# SDR AALA20030960

- Difficulty date: September 4, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS WERE INOPERATIVE COMMON TO BATTERY PACK B5-104. REPLACED PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
